Aarhus University Seal / Aarhus Universitets segl

Limit theorems for nondegenerate U-statistics of continuous semimartingales

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Mark Podolskij
  • Christian Schmidt, Heidelberg University, Denmark
  • Johanna Ziegel, University of Bern, Denmark
Original languageEnglish
JournalAnnals of Applied Probability
Volume24
Issue6
Pages (from-to)2491-2526
Number of pages36
ISSN1050-5164
DOIs
Publication statusPublished - 2014
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 79220250